MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX IV FILTER EXTENSION SET 25/CA25/CA; FILTER, INFUSION LINE

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX IV FILTER EXTENSION SET 25/CA25/CA; FILTER, INFUSION LINE
Catalog Number FS116
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that fluid leaks out of the tubing during iv infusion.There was patient involvement and unknown patient harm reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.Through device analysis the complaint was verified.During visual inspection it was observed that the three (3) returned samples exhibited lack of solvent between the bonding union of tube and filter.A suspected root cause was lack of solvent during manufacturing/assembly.Awareness for the failure mode was given to personnel who perform the assembly process.The complaint fault has been escalated to address a full root cause investigation.A device history record (dhr) review reported no discrepancies or non-conformance's during the manufacturing of the reported lot number.

Brand Name
MEDEX IV FILTER EXTENSION SET 25/CA25/CA
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19584407
Report Number9616567-2024-00093
Device Sequence Number15285344
Product Code FPB
UDI-Device Identifier10351688510969
UDI-Public(01)10351688510969(17)270301(10)4462861
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K860803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFS116
Device Lot Number4462861
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age9 MO
Patient SexUnknown
Patient Weight9 KG